MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZYPHR DISP CRAN PERF LRG 14/11; DRILLS, BURRS, TREPHINES & ACCESSORIES

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZYPHR DISP CRAN PERF LRG 14/11; DRILLS, BURRS, TREPHINES & ACCESSORIES
Catalog Number 5100060001
Medical Device Problem Code Failure to Auto Stop (2938)
Health Effect - Clinical Code Rupture (2208)
Date of Event 04/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H6: a follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a cranial procedure, the perforator bit did not stop spinning at the desired time.It was also reported that there was medical intervention required to repair damaged tissue.The procedure was completed successfully with an unknown delay.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
H2: device evaluated.H6: the quality investigation is complete.

Brand Name
ZYPHR DISP CRAN PERF LRG 14/11
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key22078584
Report Number3015967359-2025-01044
Device Sequence Number9338009
Product Code HBF
UDI-Device Identifier04546540716224
UDI-Public(01)04546540716224(17)280201(10)25043047
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K082010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5100060001
Device Lot Number25043047
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/29/2025
Supplement Date Received by Manufacturer08/29/2025
Initial Report FDA Received Date05/23/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown